Wavelets on irregular point sets

Published

Journal Article (Review)

In this article we review techniques for building and analysing wavelets on irregular point sets in one and two dimensions. We discuss current results on both the practical and theoretical sides. In particular, we focus on subdivision schemes and commutation rules. Several examples are included.

Full Text

Duke Authors

Cited Authors

  • Daubechies, I; Guskov, I; Schröder, P; Sweldens, W

Published Date

  • January 1, 1999

Published In

Volume / Issue

  • 357 / 1760

Start / End Page

  • 2397 - 2413

International Standard Serial Number (ISSN)

  • 1364-503X

Digital Object Identifier (DOI)

  • 10.1098/rsta.1999.0439

Citation Source

  • Scopus